# SDR DALA2021051302697

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 84,046 hours, 37,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 1R DOOR ASSIST CYLINDER (EMER EGRESS) PRESS BELOW S/C LIMITS. CORRECTIVE ACTION: SERVICED DOOR CYLINDER IAW AIRBUS A320 AMM 52-10-00. (7285903)
